# SDR ASAA2021102936445

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 47,191 hours, 13,959 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2783
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 75,297 hours, 32,565 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PACK TCV FAILED BITE CHECK PER T/C NG-21EA-23228-1. GROUNDED - YES. REMOVED & REPLACED LH PACK TCV V139 REF B737-800 AMM 21-51-10. OPA CHECK GOOD. 3 MIG 51-A TAGS INSTALLED & REMOVED. LEAK CHECK GOOD.
